# SDR SWAA2023110307626

- Difficulty date: October 5, 2023
- Submitted: November 3, 2023
- Operation: Air carrier
- Aircraft: N908WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36620
- Aircraft time: 51,548 hours, 31,049 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 195CL AFT CORNER RADIUS IS CRACKED.<[01] CRACKED AFT CORNER RADIUS ON PANEL 195CL WERE REPAIRED IAW SRM 51-70-05-2R-6.;[02] VERIFIED CRACKED AFT CORNER RADIUS ON PANEL 195CL WERE REPAIRED IAW SRM 51-70-05-2R-6.
